Alert archive / Massachusetts / Winter Storm Warnings in 2013
Winter Storm Warning 7, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this winter storm warning at Mar 19, 2013, 11:07 AM EDT for 4 counties in Massachusetts. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2013, 11:07 AM EDT (15:07 UTC)
- Expired
- Mar 19, 2013, 1:00 PM EDT
- In force
- 113 min
- Issued by
- NWS Boston/Norton, MA
Counties Hampden County, MA, Middlesex County, MA, Norfolk County, MA, Suffolk County, MA
The radar
The Boston radar (KBOX), 51 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 3.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 408 m²/s²
- 0-3 km storm-relative helicity
- 1583 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
275 WWUS41 KBOX 191507 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1107 AM EDT TUE MAR 19 2013 ...SIGNIFICANT WINTER STORM TODAY... .A COASTAL STORM WILL MOVE ACROSS THE SOUTHERN NEW ENGLAND COASTLINE TODAY. REGIONS NORTH OF ROUTE 2 SHOULD REMAIN ALL SNOW AND SEE ACCUMULATIONS OF A FOOT OR MORE. MAZ011-014-015-191700- /O.EXP.KBOX.WS.W.0006.000000T0000Z-130319T1500Z/ /O.NEW.KBOX.WS.W.0007.130319T1507Z-130319T1700Z/ EASTERN HAMPDEN MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- INCLUDING THE CITIES OF...SPRINGFIELD...CAMBRIDGE...BOSTON 1107 AM EDT TUE MAR 19 2013 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WINTER STORM WARNING FOR SLEET AND SNOW...WHICH IS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON. * LOCATIONS...SUFFOLK AND SOUTHEASTERN MIDDLESEX COUNTIES AS WELL AS EASTERN HAMPDEN COUNTY. THIS INCLUDES SPRINGFIELD...BOSTON... AND CAMBRIDGE. * HAZARD TYPES...SNOW...SLEET AND FREEZING RAIN. * ACCUMULATIONS...SNOW ACCUMULATION OF 6 TO 10 INCHES...ALONG WITH AROUND A TENTH OF AN INCH OF ICE. * TIMING...THROUGH EARLY AFTERNOON. * IMPACTS...SLIPPERY DRIVING CONDITIONS ARE LIKELY THROUGH EARLY AFTERNOON. * WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * VISIBILITIES...ONE QUARTER TO ONE HALF MILE AT TIMES. * TEMPERATURES...IN THE LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN AN AVERAGE OF 6 OR MORE INCHES OF SNOW IS EXPECTED IN A 12 HOUR PERIOD...OR FOR 8 OR MORE INCHES IN A 24 HOUR PERIOD. TRAVEL WILL BE SLOW AT BEST ON WELL TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR UNTREATED SURFACES. && $$ CTZ002>004-MAZ013-016-RIZ001-191615- /O.EXP.KBOX.WS.W.0006.000000T0000Z-130319T1500Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN NORFOLK MA- EASTERN NORFOLK MA-NORTHWEST PROVIDENCE RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FOXBORO...NORWOOD...QUINCY... FOSTER...SMITHFIELD 1107 AM EDT TUE MAR 19 2013 ...WINTER STORM WARNING HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE FREEZING AND PRECIPITATION HAS CHANGED TO RAIN IN THESE LOCATIONS. THERE MAY BE A FEW POCKETS OF FREEZING RAIN BUT FOR THE MOST PART THE FREEZING/FROZEN PRECIP HAS COME TO AN END. $$ RIZ002>007-191615- /O.EXP.KBOX.WW.Y.0010.000000T0000Z-130319T1500Z/ SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...PROVIDENCE...WEST GREENWICH...WARWICK... BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT 1107 AM EDT TUE MAR 19 2013 ...WINTER WEATHER ADVISORY HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE FREEZING AND PRECIPITATION HAS CHANGED TO RAIN IN THESE LOCATIONS. THERE MAY BE A FEW POCKETS OF FREEZING RAIN BUT FOR THE MOST PART THE FREEZING/FROZEN PRECIP HAS COME TO AN END. $$ MAZ005>007-009-010-012-192315- /O.CON.KBOX.WS.W.0006.000000T0000Z-130320T0000Z/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-SOUTHERN WORCESTER MA- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...BLANDFORD...AMHERST...NORTHAMPTON...MILFORD... WORCESTER 1107 AM EDT TUE MAR 19 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATIONS...WESTERN ESSEX...CENTRAL MIDDLESEX...WESTERN HAMPDEN...EASTERN HAMPSHIRE...SOUTHERN WORCESTER COUNTIES IN MASSACHUSETTS. THIS INCLUDES THE CITIES AND TOWNS OF FRAMINGHAM... NORTHAMPTON AND WORCESTER. * HAZARD TYPES...HEAVY SNOW...SLEET AND FREEZING RAIN. * ACCUMULATIONS...SNOW ACCUMULATION OF 6 TO 10 INCHES...ALONG WITH AROUND A TRACE OF ICE. * TIMING...THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. * IMPACTS...SLIPPERY DRIVING CONDITIONS ARE LIKELY THROUGH THIS AFTERNOON. * WINDS...NORTHEAST 5 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...IN THE LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN AN AVERAGE OF 6 OR MORE INCHES OF SNOW IS EXPECTED IN A 12 HOUR PERIOD...OR FOR 8 OR MORE INCHES IN A 24 HOUR PERIOD. TRAVEL WILL BE SLOW AT BEST ON WELL TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR UNTREATED SURFACES. && $$ MAZ002>004-008-026-192315- /O.CON.KBOX.WS.W.0006.000000T0000Z-130320T0000Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-NORTHERN MIDDLESEX MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...AYER 1107 AM EDT TUE MAR 19 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATIONS...NORTHWEST AND NORTH CENTRAL MASSACHUSETTS. * HAZARD TYPES...HEAVY SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 8 TO 12 INCHES...ALONG WITH AROUND A TRACE OF ICE. * TIMING...SNOW CONTINUES THROUGH THIS EVENING. * IMPACTS...SLIPPERY DRIVING CONDITIONS ARE LIKELY THROUGH THIS AFTERNOON. * WINDS...NORTHEAST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...AROUND 30. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN AN AVERAGE OF 6 OR MORE INCHES OF SNOW IS EXPECTED IN A 12 HOUR PERIOD...OR FOR 8 OR MORE INCHES IN A 24 HOUR PERIOD. TRAVEL WILL BE SLOW AT BEST ON WELL TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR UNTREATED SURFACES. && $$ NHZ011-012-015-192315- /O.CON.KBOX.WS.W.0006.000000T0000Z-130320T0400Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...JAFFREY...KEENE...MANCHESTER...NASHUA... PETERBOROUGH...WEARE 1107 AM EDT TUE MAR 19 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * LOCATIONS...SOUTHWEST NEW HAMPSHIRE. THIS INCLUDES THE CITIES OF JAFFREY...KEENE...MANCHESTER...NASHUA...PETERBOROUGH AND WEARE. * HAZARD TYPES...HEAVY SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 10 TO 14 INCHES...ALONG WITH AROUND A TRACE OF ICE. * TIMING...SNOW CONTINUES THROUGH THIS EVENING. * IMPACTS...HEAVY SNOW WILL LIKELY HAVE A HIGH IMPACT ON THE EVENING COMMUTE TODAY. * WINDS...NORTHEAST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...IN THE UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN AN AVERAGE OF 6 OR MORE INCHES OF SNOW IS EXPECTED IN A 12 HOUR PERIOD...OR FOR 8 OR MORE INCHES IN A 24 HOUR PERIOD. TRAVEL WILL BE SLOW AT BEST ON WELL TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR UNTREATED SURFACES. && $$ RLG
1 follow-up statement
643 WWUS41 KBOX 191718 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 118 PM EDT TUE MAR 19 2013 ...SIGNIFICANT WINTER STORM TODAY... .A COASTAL STORM CONTINUES TO MOVE ACROSS THE SOUTHERN NEW ENGLAND COASTLINE THIS AFTERNOON. REGIONS ALONG AND NORTH OF THE MASSACHUSETTS TURNPIKE INTO SOUTHERN NEW HAMPSHIRE WILL REMAIN ALL SNOW AND SEE ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES THROUGH 5 PM. THEREAFTER SNOW WILL TAPER OFF AND LIFT NORTHWARD INTO NORTHERN NEW ENGLAND. MAZ011-014-192200- /O.EXP.KBOX.WS.W.0007.000000T0000Z-130319T1700Z/ /O.EXB.KBOX.WS.W.0006.000000T0000Z-130319T2200Z/ EASTERN HAMPDEN MA-SOUTHEAST MIDDLESEX MA- INCLUDING THE CITIES OF...SPRINGFIELD...CAMBRIDGE 118 PM EDT TUE MAR 19 2013 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * LOCATIONS...SUFFOLK AND SOUTHEASTERN MIDDLESEX COUNTIES AS WELL AS EASTERN HAMPDEN COUNTY. THIS INCLUDES SPRINGFIELD... BOSTON...AND CAMBRIDGE. * HAZARD TYPES...SNOW...SLEET AND FREEZING RAIN. * ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATION OF 2 TO 4 INCHES. * TIMING...THROUGH 5 PM. * IMPACTS...SLIPPERY DRIVING CONDITIONS ARE LIKELY. * WINDS...NORTHEAST 5 TO 10 MPH. * VISIBILITIES...MAY BRIEFLY LOWER TO 1/2SM AT TIMES. * TEMPERATURES...IN THE LOW TO MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN AN AVERAGE OF 6 OR MORE INCHES OF SNOW IS EXPECTED IN A 12 HOUR PERIOD...OR FOR 8 OR MORE INCHES IN A 24 HOUR PERIOD. TRAVEL WILL BE SLOW AT BEST ON WELL TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR UNTREATED SURFACES. && $$ MAZ015-191830- /O.EXP.KBOX.WS.W.0007.000000T0000Z-130319T1700Z/ SUFFOLK MA- INCLUDING THE CITY OF...BOSTON 118 PM EDT TUE MAR 19 2013 ...WINTER STORM WARNING HAS EXPIRED... HOWEVER RAIN WILL MIX WITH AND POSSIBLY CHANGE TO SNOW BETWEEN 2 PM AND 5 PM. SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED...HOWEVER A SLUSHY INCH OR SO IS POSSIBLE. THIS MAY RESULT IN SOME SLIPPERY TRAVEL FOR THE FIRST HALF OF THE LATE DAY COMMUTE. $$ MAZ005>007-009-010-012-192200- /O.EXT.KBOX.WS.W.0006.000000T0000Z-130319T2200Z/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-SOUTHERN WORCESTER MA- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...BLANDFORD...AMHERST...NORTHAMPTON...MILFORD... WORCESTER 118 PM EDT TUE MAR 19 2013 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATIONS...WESTERN ESSEX...CENTRAL MIDDLESEX...WESTERN HAMPDEN...EASTERN HAMPSHIRE...SOUTHERN WORCESTER COUNTIES IN MASSACHUSETTS. THIS INCLUDES THE CITIES AND TOWNS OF FRAMINGHAM...NORTHAMPTON AND WORCESTER. * HAZARD TYPES...HEAVY SNOW AT TIMES. * ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATION OF 2 TO 4 INCHES. * TIMING...THROUGH 5 PM. * IMPACTS...SLIPPERY DRIVING CONDITIONS ARE LIKELY. * WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...LOW TO MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN AN AVERAGE OF 6 OR MORE INCHES OF SNOW IS EXPECTED IN A 12 HOUR PERIOD...OR FOR 8 OR MORE INCHES IN A 24 HOUR PERIOD. TRAVEL WILL BE SLOW AT BEST ON WELL TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR UNTREATED SURFACES. && $$ MAZ002>004-008-026-192200- /O.EXT.KBOX.WS.W.0006.000000T0000Z-130319T2200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-NORTHERN MIDDLESEX MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...AYER 118 PM EDT TUE MAR 19 2013 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATIONS...NORTHWEST AND NORTH CENTRAL MASSACHUSETTS. * HAZARD TYPES...HEAVY SNOW AT TIMES. * ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES. * TIMING...SNOW CONTINUES THROUGH 5 PM. * IMPACTS...SLIPPERY DRIVING CONDITIONS ARE LIKELY. * WINDS...NORTHEAST 5 TO 10 MPH. * TEMPERATURES...IN THE LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN AN AVERAGE OF 6 OR MORE INCHES OF SNOW IS EXPECTED IN A 12 HOUR PERIOD...OR FOR 8 OR MORE INCHES IN A 24 HOUR PERIOD. TRAVEL WILL BE SLOW AT BEST ON WELL TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR UNTREATED SURFACES. && $$ NHZ011-012-015-200130- /O.CON.KBOX.WS.W.0006.000000T0000Z-130320T0400Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...JAFFREY...KEENE...MANCHESTER...NASHUA... PETERBOROUGH...WEARE 118 PM EDT TUE MAR 19 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * LOCATIONS...SOUTHWEST NEW HAMPSHIRE. THIS INCLUDES THE CITIES OF JAFFREY...KEENE...MANCHESTER...NASHUA...PETERBOROUGH AND WEARE. * HAZARD TYPES...HEAVY SNOW AT TIMES THROUGH 8 PM. * ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATION OF 2 TO 4 INCHES. * IMPACTS...HEAVY SNOW AT TIMES WILL LIKELY HAVE A HIGH IMPACT ON THE LATE DAY COMMUTE. * WINDS...NORTH 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...IN THE UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN AN AVERAGE OF 6 OR MORE INCHES OF SNOW IS EXPECTED IN A 12 HOUR PERIOD...OR FOR 8 OR MORE INCHES IN A 24 HOUR PERIOD. TRAVEL WILL BE SLOW AT BEST ON WELL TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR UNTREATED SURFACES. && $$ NOCERA
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this winter storm warning went out at Mar 19, 10:07 AM EDT, 1 hour earlier.
Area forecast discussion, Mar 19, 10:07 AM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1007 AM EDT TUE MAR 19 2013
.SYNOPSIS...
A SIGNIFICANT WINTER STORM WILL IMPACT MUCH OF SOUTHERN NEW
ENGLAND TODAY. DRY...BLUSTERY AND COLDER THAN NORMAL CONDITIONS
WILL MOVE INTO THE REGION WEDNESDAY AND CONTINUE THROUGH THIS
WEEKEND. A WEAK REINFORCING COLD FRONT MAY MOVE ACROSS SATURDAY
NIGHT OR SUNDAY. LOW PRESSURE MAY DEVELOP OFF THE EASTERN SEABOARD
EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
10 AM UPDATE... MINOR CHANGES TO FORECAST TO ACCOUNT FOR CURRENT
CONDITIONS. LOW PRESSURE CENTER IS JUST SOUTH OF LONG ISLAND
CURRENTLY. GENERALLY A MIX OR ALL RAIN SOUTH OF THE MASS PIKE IN
WESTERN MASS AND ALONG AND SOUTH OF THE 495 CORRIDOR IN
SOUTHEASTERN MASS. THIS FIRST AREA OF PRECIP IS MAINLY CONFINED TO
EASTERN AND NORTHEASTERN MASS...RI...AND SOUTHERN NH. ANOTHER AREA
OF PRECIP IS CURRENTLY OVER WESTERN NEW YORK AND WILL MOVE THROUGH
THE AREA THIS AFTERNOON. WILL DROP ADVISORY ACROSS SOUTHEASTERN
MASS AT THIS TIME AS TEMPERATURES ARE SEVERAL DEGREES ABOVE
FREEZING AND PTYPE IS RAIN NOW. OTHERWISE...WILL LEAVE HEADLINES
AS IS FOR NOW.
MODELS...
00Z/06Z MODELS ARE IN GOOD AGREEMENT FOR THIS MORNING. ALTHOUGH
THERE WAS SIGNIFICANT AMOUNT OF PRECIP/QPF OVERNIGHT...MODELS ARE
INDICATING THAT A DRY SLOT WILL MOVE THROUGH EARLY THIS MORNING
AS A SURFACE LOW APPROACHES. THIS IS EVIDENT ON RADAR AS THE
ECHOES ARE MORE OF A SHOWERY NATURE RATHER THAN STRATIFORM AND
HVY. BECAUSE OF THIS...BELIEVE SEVERAL BURSTS OF SNOW WILL
CONTINUE THROUGH THE REMAINDER OF THE MORNING. THIS WILL DROP
VSBYS CONSIDERABLY SO MOTORISTS SHOULD USE CAUTION.
PTYPE...
SEEING A TRANSITION OF A WINTRY MIX ACROSS CT/RI AND SE MASS PER
LATEST OBS AND DUAL-POL DATA. THE RAPS DATA AT 850MB SHOWS A GOOD
WARM NOSE ASSOCIATED WITH THE SURFACE LOW...ALREADY INTRUDING NEAR
THE MASS PIKE. THEREFORE EXPECT SITES SOUTH OF THE PIKE TO BE A
MIX BAG OF WINTRY PRECIP FOR THE REMAINDER OF THE MORNING BEFORE
TRANSITIONING TO ALL RAIN. SNOW WILL CONTINUE FOR A FEW MORE
HOURS JUST NORTH OF THE PIKE...BUT THAT TRANSITION WILL EVENTUALLY
MOVE NORTHWARD. HAVE GREATEST CONFIDENCE THAT NORTH OF ROUTE 2
WILL REMAIN ALL SNOW...ESP IN S NH.
PREVIOUS DISCUSSION...
TODAY...
SURFACE LOW WILL MOVE UP TOWARDS LONG ISLAND AND EVENTUALLY GO
TOWARDS THE CAPE COD CANAL. TRENDED THE FORECAST TOWARDS THE 00Z
EC AND THE 00Z NAM IN TERMS OF THICKNESS/QPF. TEMPS TRENDED
TOWARDS HI-RES MODELS AND THE WET-BULB.
THE EASTERLY WINDS WILL PICK UP THROUGHOUT THE DAY AS PRESSURE
GRADIENT INCREASES FROM THE APPROACHING LOW. EXPECT WINDS TO GUST
AROUND 20-30MPH. THIS MAY ALLOW FOR SOME DRIFTING OF SNOW ESP NORTH
OF THE PIKE. QPF WILL RANGE FROM 0.75 INCHES ACROSS THE SW PORTIONS
OF THE AREA TO 1.50 INCHES ACROSS NE PORTIONS...AS THE LOW MOVES
ACROSS THE AREA...MAIN SWATH OF QPF WILL PIVOT OVER THE NE PORTION
OF THE CWA.
TONIGHT...
SURFACE LOW SHOULD BE PASSING OVER THE CANAL EARLY TONIGHT BEFORE
HEADING INTO THE GULF OF MAINE DURING THE OVERNIGHT HOURS. THIS WILL
ALLOW FOR WINDS TO SWITCH TO THE WNW. THE OVERALL STRUCTURE OF THE
SYSTEM WILL BE VERTICALLY STACKED AND WITH SUBSIDENCE FILLING IN
BEHIND THE DEPARTING LOW...BELIEVE SNOWFALL RATES/TRENDS WILL
DIMINISH OVERNIGHT TONIGHT.
HOWEVER BELIEVE THAT NH WILL SEE THE BRUNT OF THE SNOWFALL AS TEMPS
WILL REMAIN BELOW FREEZING AND THERMAL PROFILES WILL BE ALL COLD.
GOOD AMOUNT OF MOISTURE REMAINS ACROSS NH...WITH DRY AIR PUSHING
ACROSS THE SOUTHERN HALF OF THE REGION.
ON THE BACK SIDE OF THE LOW...TEMPS WILL DROP SIGNIFICANTLY ALLOWING
FOR MORE ACCUMULATING SNOW TO OCCUR BUT AS MENTIONED BEFORE BELIEVE
THE NORTHERN HALF OF THE AREA WILL SEE THE BEST CHANCE...INCLUDING
THE BERKS AND WORCESTER HILLS. BELIEVE FLURRIES MAY OCCUR
EVERYWHERE ELSE AS DRY AIR INTRUDES INTO THE REGION. SNOWFALL TOTALS
WILL RANGE FROM AN INCH TO 2.5 INCHES OVERNIGHT.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
WEDNESDAY THROUGH FRIDAY... SURFACE LOW AND UPPER LOW FORM A CLOSED
VERTICALLY STACKED CIRCULATION OVER THE NORTHEAST USA. COLD POOL
TEMPS AND MOISTURE REMAIN OVER THE NORTHEAST WITH THE CORE OF CLOUDS
AND INSTABILITY OVER THE EASTERN LAKES AND NORTHERN NEW ENGLAND.
PARTLY CLOUDY NORTH OF THE MASS PIKE...MOSTLY CLEAR SOUTH.
SHORTWAVE ROTATING AROUND THE UPPER LOW EXTENDS SOUTH ON
THURSDAY...DRAWING ANOTHER DEVELOPING COASTAL LOW NORTH. THIS LOW
REMAINS WELL OFFSHORE...BUT COMBINED WITH THE TROUGH AXIS THERE
SHOULD BE ENOUGH LIFT AND MOISTURE FOR SCATTERED SNOW SHOWERS
THURSDAY ESPECIALLY MHT-ORH-IJD EASTWARD...DIMINISHING BY FRIDAY.
COLD POOL REMAINS IN PLACE ALL THREE DAYS...WITH TEMPS ALOFT
SUPPORTING MID 30S TO AROUND 40. CLOUDS THURSDAY MAY KEEP MAX
TEMPS A COUPLE OF DEGREES BELOW THIS MAX POTENTIAL.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
NO CHANGES MADE IN THE FORECAST FRIDAY NIGHT TO MONDAY.
HEADLINES...
* DRY BUT COLDER THAN NORMAL WEATHER RETURNS WEDNESDAY AND CONTINUES
THROUGH THIS WEEKEND
* MONITORING POSSIBLE LOW PRESSURE DEVELOPING OFF THE MID ATLC OR SE
U.S. COAST SUNDAY NIGHT OR MONDAY
SYNOPTIC OVERVIEW AND MODEL PREFERENCES...
WITH CONTINUED BLOCKING ACROSS GREENLAND INDICATIVE OF A NEGATIVE
NAO PATTERN...NOTING CUTOFF LOW PRES ACROSS THE NORTHEAST U.S. FOR
MOST IF NOT ALL OF THIS PERIOD AND LIKELY BEYOND. MEDIUM RANGE
MODELS IN PRETTY GOOD AGREEMENT AT THE SURFACE AND ALOFT INTO THIS
WEEKEND...THEN DEPARTURES COME INTO PLAY WITH EXIT OF CUTOFF UPPER
LOW. 00Z ECMWF APPEARS TO SHOW SOMEWHAT BETTER CONTINUITY WITH
PREVIOUS RUNS AS WELL AS ITS ENSEMBLE MEAN...SUPPRESSING THE POLAR
FRONT MUCH FURTHER S THAN NORMAL FOR THE BEGINNING OF ASTRONOMICAL
SPRING. THIS IS KEEPING AN ANOMOLOUSLY COLD PATTERN ACROSS THE
REGION INTO EARLY NEXT WEEK AND BEYOND.
NOTING 00Z EC/12Z GFS BOTH DEVELOPING LOW PRES AROUND THE MID
ATLC/SE U.S. COAST LATE IN THE PERIOD. RATHER WIDE VARIANCE IN THE
LOCATION AND TRACK OF THIS LOW...SO LOW CONFIDENCE ON THIS FEATURE
AND ITS POSSIBLE EFFECTS ON THE REGION.
DETAILS...
SATURDAY-SUNDAY...OFFSHORE LOW PRES FINALLY EXITS DURING SATURDAY
WITH NW FLOW WORKING INTO THE REGION. APPEARS THAT WEAK SHORT
WAVE/ REINFORCING COLD FRONT WORKS S IN THE UPPER FLOW SAT NIGHT-
SUN. HAVE SLIGHT CHANCE POPS MENTIONED DURING THIS TIMEFRAME.
SUNDAY NIGHT-MONDAY...00Z ECMWF AND 12Z GFS OP RUNS SHOW LOW PRES
DEVELOPING OFF EITHER THE MID ATLC OR SE U.S. COAST DURING THIS
TIMEFRAME. APPEARS THE 12Z GFS OP RUN IS FURTHER S IN MOVING THIS
FEATURE OFFSHORE DURING MON THAN ITS 00Z RUN...BUT STILL QUITE A BIT
FARTHER N THAN THE 00Z EC/ECENS MEAN. RATHER LOW CONFIDENCE DUE TO
THE WIDE VARIANCE IN MODEL SOLUTIONS. WILL LEAN TOWARD THE EC/ECENS
FOR THIS FORECAST PACKAGE...KEEPING DRY AND COLD CONDITIONS IN PLACE
FOR THE END OF THIS PERIOD.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
OVERVIEW...MODERATE CONFIDENCE TONIGHT THROUGH TUESDAY NIGHT.
TODAY...SNOW AND LIFR CONDITIONS WILL PERSIST N OF ROUTE 2 AND
MIXED PRECIP S OF THAT LINE TO ABOUT A BOS-CEF-BAF LINE. FURTHER
S...THE PRECIP WILL LIKELY CHANGE TO RAIN BY LATE MORNING.
REGARDLESS OF PRECIP TYPE...CIGS AND VSBYS EXPECTED TO BE
GENERALLY IFR/LIFR. E WINDS OVER COASTAL SE MA AND COASTAL RI MAY
GUST TO 35 KT FOR A TIME.
TONIGHT...CONDITIONS SHOULD BE IMPROVING FROM SW TO NE FROM
IFR/MVFR TO VFR WITH THE MOST IMPROVEMENT AFTER MIDNIGHT.
KBOS TAF...HIGH CONFIDENCE ON TRENDS...MODERATE CONFIDENCE ON
TIMING. LIFR CONDITIONS INTO THE MORNING DUE TO HVY SNOW...THEN
MIXING WITH SLEET/RAIN LATE MORNING THEN CHANGING TO AROUND
DURING THE AFTERNOON.
KBDL TAF...HIGH CONFIDENCE ON TRENDS...MODERATE CONFIDENCE ON
TIMING. WINTRY MIX OF FREEZING RAIN/SLEET WILL CONTINUE. MAINLY
RAIN/SLEET/SNOW THROUGH THE AFTERNOON.
OUTLOOK...WEDNESDAY THROUGH SATURDAY...
WEDNESDAY THROUGH FRIDAY... VFR IN GENERAL. WEST WINDS
WEDNESDAY WILL INCREASE AS DAYTIME SUNSHINE PULLS STRONGER WIND
GUSTS DOWN FROM ALOFT. WIND GUSTS SHOULD REACH 30-35 KNOTS IN THE
AFTERNOON. SCATTERED SNOW SHOWERS THURSDAY WITH BRIEF MVFR CIGS/IFR
VSBYS POSSIBLE IN SNOW SHOWERS.
SATURDAY...VFR.
&&
.MARINE...
MODERATE TO HIGH CONFIDENCE THROUGH TUESDAY NIGHT.
EASTERLY WINDS WILL PREVAIL THIS MORNING AND INCREASE TO GALE
FORCE ON THE EAST COAST AROUND MIDDAY. HAVE ALLOWED GALE WARNING
TO EXPIRE ON THE SOUTH COASTAL WATERS THIS MORNING BUT HAVE ISSUED
AGAIN FOR WINDS ABOVE 34 KTS LATE THIS AFTERNOON/EVENING. SEAS
BUILD WITH THE INCREASING WINDS. EXPECT SEAS IN THE 10 TO 15 FOOT
RANGE. EXPECT GALE FORCE WINDS TO CONTINUE THROUGH TUESDAY NIGHT.
OUTLOOK...WEDNESDAY THROUGH SATURDAY...
WEDNESDAY...POTENTIAL FOR WEST GALES IN FREQUENT WIND GUSTS TO 35
KNOTS. WINDS DIMINISH WEDNESDAY NIGHT.
THURSDAY-FRIDAY...NORTH-NORTHWEST WINDS INCREASE TO SMALL CRAFT
ADVISORY LEVELS LATE THURSDAY INTO FRIDAY.
SATURDAY...WINDS AND SEAS BELOW SMALL CRAFT LEVELS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WARNING UNTIL 11 AM EDT THIS MORNING FOR
CTZ002>004.
MA...WINTER STORM WARNING UNTIL 11 AM EDT THIS MORNING FOR MAZ011-
013>016.
WINTER STORM WARNING UNTIL 8 PM EDT THIS EVENING FOR
MAZ002>010-012-026.
NH...WINTER STORM WARNING UNTIL MIDNIGHT EDT TONIGHT FOR NHZ011-012-
015.
RI...WINTER STORM WARNING UNTIL 11 AM EDT THIS MORNING FOR RIZ001.
WINTER WEATHER ADVISORY UNTIL 11 AM EDT THIS MORNING FOR
RIZ002>007.
MARINE...GALE WARNING FROM 7 PM THIS EVENING TO 6 PM EDT WEDNESDAY FOR
ANZ232>235-237.
GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ230-231-251.
SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR ANZ236.
GALE WARNING UNTIL 6 PM EDT WEDNESDAY FOR ANZ250-254>256.
&&
SYNOPSIS...WTB/DUNTEN
NEAR TERM...DUNTEN/RLG
SHORT TERM...DUNTEN
LONG TERM...WTB
AVIATION...WTB/DUNTEN
MARINE...WTB/DUNTEN/RLGHazardous weather outlook, Mar 19, 4:10 AM EDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 410 AM EDT TUE MAR 19 2013 MAZ002>010-012-026-200815- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA- 410 AM EDT TUE MAR 19 2013 ...WINTER STORM WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND WESTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ017>022-RIZ002>007-200815- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI- 410 AM EDT TUE MAR 19 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ023-024-RIZ008-200815- DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- 410 AM EDT TUE MAR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. LIGHT SNOW ACCUMULATION OF 1 TO 3 INCHES IS POSSIBLE...ESPECIALLY ON CAPE COD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ002>004-MAZ011-013>016-RIZ001-200815- HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN HAMPDEN MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHWEST PROVIDENCE RI- 410 AM EDT TUE MAR 19 2013 ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ011-012-015-200815- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 410 AM EDT TUE MAR 19 2013 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ250-254>256-200815- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 410 AM EDT TUE MAR 19 2013 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230-231-251-200815- BOSTON HARBOR-CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 410 AM EDT TUE MAR 19 2013 ...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ232>235-237-200815- NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 410 AM EDT TUE MAR 19 2013 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ236-200815- NARRAGANSETT BAY- 410 AM EDT TUE MAR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 3:57 AM EDT | Small Craft Advisory | BOX | 7 hr | |
| Mar 19, 10:08 AM EDT | Gale Warning | BOX | 24 hr | |
| Mar 19, 3:54 PM EDT | Small Craft Advisory | BOX | 36 hr |
Nearby
Winter Storm Warnings in Massachusetts, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.